MathSciNet Relay Station
MathSciNet bibliographic data
MR872145 (88f:35092) 35L65
Liu, Tai-Ping Hyperbolic conservation laws with relaxation. Comm. Math. Phys. 108 (1987), no. 1, 153–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement